So my boyfriend and I were curious and he decided to go inside me with just one stroke without a condom. It was just one in and out. He did not finish but I was still scared about pre-cum so around 16 hours later I took Plan B. Around 10 days after I bled for 7 days (very lightly), and I thought "what if its implantation bleeding". I tracked that as a period and on my Flo tracker it says I am now 28 days late and I'm not sure when I'll get my period. I've also taken 6 pregnancy tests with all of them at least 2 weeks apart. All negative. Please help
Why have I not gotten my period after taking Plan B?
Question posted by Trees1234 on 12 Nov 2021
Last updated on 12 November 2021 by LousArk
Plan B is a huge dose of artificial hormone for your body to deal with. Many women find their periods are disrupted as a result of taking them.
Some women wait months for a period, after using Plan B.
Whilst you are waiting, you can always ask your doctor for a blood pregnancy test, to be certain it's not pregnancy, causing the delay.
You may also want to have an STD test done (both of you) as some STDs can be carried without symptoms for a long time, & some, by virgins.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.